Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 15, NWS Milwaukee, WI

February 11, 2016

NWS Milwaukee, WI issued this small craft advisory at Feb 11, 2016, 3:37 PM CST. It took effect at Feb 12, 2016, 12:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2016, 3:37 PM CST (21:37 UTC)
In effect from
Feb 12, 2016, 12:00 PM CST
Expired
Feb 13, 2016, 9:00 AM CST
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

060 
WHUS73 KMKX 112137
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST THU FEB 11 2016

...GUSTY WINDS AND BUILDING WAVES FRIDAY AFTERNOON INTO SATURDAY
MORNING...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP ON FRIDAY BETWEEN HIGH
PRESSURE OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER THE
EASTERN GREAT LAKES. WEST WINDS WILL INCREASE FRIDAY MORNING AND
BECOME NORTHWEST BY THE AFTERNOON. EXPECT AFTERNOON GUSTS UP TO 30
KNOTS WITH SOME HIGHER GUSTS TO 35 KNOTS DURING THE EVENING
TOWARD THE OPEN WATERS.

LMZ643>646-120545-
/O.NEW.KMKX.SC.Y.0015.160212T1800Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST THU FEB 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 9 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO
9 AM CST SATURDAY. 

* WINDS: NORTHWEST WINDS WITH GUSTS UP TO 30 KNOTS FRIDAY
  AFTERNOON AND EVENING. A FEW GUSTS UP TO 35 KNOTS ARE POSSIBLE
  FRIDAY EVENING TOWARD THE OPEN WATERS. WINDS WILL DECREASE ON
  SATURDAY.

* WAVES: WAVES BUILDING TO 4 TO 6 FEET BY FRIDAY EVENING. WAVES 3
  TO 5 FEET OVERNIGHT INTO SATURDAY MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
7 follow-up statements
897 
WHUS73 KMKX 120328
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CST THU FEB 11 2016

...GUSTY WINDS AND BUILDING WAVES FRIDAY AFTERNOON INTO SATURDAY
MORNING...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP ON FRIDAY BETWEEN HIGH
PRESSURE OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER THE
EASTERN GREAT LAKES. WEST WINDS WILL INCREASE FRIDAY MORNING AND
BECOME NORTHWEST BY THE AFTERNOON. EXPECT AFTERNOON GUSTS UP TO
30 KNOTS WITH SOME HIGHER GUSTS TO 35 KNOTS DURING THE EVENING
TOWARD THE OPEN WATERS.

LMZ643>646-121130-
/O.CON.KMKX.SC.Y.0015.160212T1800Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 PM CST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
9 AM CST SATURDAY...

* WINDS: NORTHWEST WINDS WITH GUSTS UP TO 30 KNOTS FRIDAY 
  AFTERNOON AND EVENING. A FEW GUSTS UP TO 35 KNOTS ARE POSSIBLE 
  FRIDAY EVENING TOWARD THE OPEN WATERS. WINDS WILL DECREASE ON 
  SATURDAY. 

* WAVES: WAVES BUILDING TO 4 TO 6 FEET BY FRIDAY EVENING. WAVES 
  3 TO 5 FEET OVERNIGHT INTO SATURDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
129 
WHUS73 KMKX 120952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 AM CST FRI FEB 12 2016

...GUSTY WINDS AND HIGH WAVES INTO SATURDAY MORNING...

.INCREASING NORTHWEST WINDS WILL BE GUSTING TO 30 KNOTS THIS
AFTERNOON INTO TONIGHT WHICH WILL CAUSE WAVES TO INCREASE INTO THE
4 TO 6 FOOT RANGE. THE HIGHEST WAVES WILL BE OUT TOWARD THE OPEN
WATERS OF LAKE MICHIGAN.

LMZ643>646-121800-
/O.CON.KMKX.SC.Y.0015.160212T1800Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
352 AM CST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
CST SATURDAY...

* WINDS: NORTHWEST WINDS WITH GUSTS UP TO 30 KNOTS FRIDAY 
  AFTERNOON AND EVENING. A FEW GUSTS UP TO 35 KNOTS ARE POSSIBLE 
  FRIDAY EVENING TOWARD THE OPEN WATERS. WINDS WILL DECREASE ON 
  SATURDAY. 

* WAVES: WAVES BUILDING TO 4 TO 6 FEET BY FRIDAY EVENING. WAVES 
  3 TO 5 FEET OVERNIGHT INTO SATURDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HALBACH
WWW.WEATHER.GOV/MKX
421 
WHUS73 KMKX 121508
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CST FRI FEB 12 2016

...GUSTY WINDS AND HIGH WAVES INTO SATURDAY MORNING...

.INCREASING NORTHWEST WINDS WILL BE GUSTING TO 30 KNOTS THIS
AFTERNOON INTO TONIGHT WHICH WILL CAUSE WAVES TO INCREASE INTO
THE 4 TO 6 FOOT RANGE IN ICE FREE AREAS. THE HIGHEST WAVES WILL
BE OUT TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

LMZ643>646-122315-
/O.CON.KMKX.SC.Y.0015.160212T1800Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 AM CST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS: NORTHWEST WINDS WITH GUSTS UP TO 30 KNOTS THIS AFTERNOON
  AND EVENING. A FEW GUSTS UP TO 35 KNOTS ARE POSSIBLE THIS EVENING
  TOWARD THE OPEN WATERS. WINDS WILL DECREASE ON SATURDAY.

* WAVES: WAVES BUILDING TO 4 TO 6 FEET BY THIS EVENING. WAVES 3
  TO 5 FEET OVERNIGHT INTO SATURDAY MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
884 
WHUS73 KMKX 122102
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CST FRI FEB 12 2016

...GUSTY WINDS AND HIGH WAVES INTO SATURDAY MORNING...

.NORTHWEST WINDS WILL BE GUSTING TO 30 KNOTS THIS AFTERNOON INTO
TONIGHT WHICH WILL CAUSE WAVES TO INCREASE INTO THE 4 TO 6 FOOT
RANGE IN ICE FREE AREAS. THE HIGHEST WAVES WILL BE OUT TOWARD THE
OPEN WATERS OF LAKE MICHIGAN.

LMZ643>646-130515-
/O.CON.KMKX.SC.Y.0015.000000T0000Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 PM CST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS: NORTHWEST WINDS WITH GUSTS UP TO 30 KNOTS THROUGH THIS
  EVENING. A FEW GUSTS UP TO 35 KNOTS ARE POSSIBLE TOWARD THE
  OPEN WATERS. WINDS WILL DECREASE ON SATURDAY.

* WAVES: WAVES BUILDING TO 4 TO 6 FEET BY THIS EVENING. WAVES 3 
  TO 5 FEET OVERNIGHT INTO SATURDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
389 
WHUS73 KMKX 130312
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CST FRI FEB 12 2016

...GUSTY WINDS AND HIGH WAVES INTO SATURDAY MORNING...

.NORTHWEST WINDS WILL BE GUSTING TO 30 KNOTS INTO TONIGHT WHICH
WILL CAUSE WAVES TO INCREASE INTO THE 4 TO 6 FOOT RANGE IN ICE
FREE AREAS. THE HIGHEST WAVES WILL BE OUT TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-131115-
/O.CON.KMKX.SC.Y.0015.000000T0000Z-160213T1500Z/
/O.NEW.KMKX.UP.W.0001.160213T0600Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 9 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST
SATURDAY. 

* WINDS: NORTHWEST WINDS WITH GUSTS UP TO 30 KNOTS TONIGHT. A FEW
  GUSTS UP TO 35 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS. WINDS
  WILL DECREASE ON SATURDAY.

* WAVES: WAVES 4 TO 6 FEET. WAVES 3 TO 5 FEET OVERNIGHT INTO
  SATURDAY MORNING BEFORE SUBSIDING.

* FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED IN ICE FREE
  AREAS...ESPECIALLY TOWARD OPEN WATERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
060 
WHUS73 KMKX 130926
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST SAT FEB 13 2016

...BRISK NORTHWEST WINDS...HIGH WAVES...AND HEAVY FREEZING SPRAY
LINGERING THIS MORNING...

.BRISK NORTHWEST WINDS WILL CONTINUE TO GRADUALLY WEAKEN THROUGH
THE MORNING. UNTIL THEN...THE BRISK WINDS...HIGH WAVES AND HEAVY
FREEZING SPRAY WILL MAKE FOR HAZARDOUS CONDITIONS. HIGH PRESSURE
AND MUCH LIGHTER WINDS AND LOW WAVE HEIGHTS WILL PREVAIL FOR LATER
TODAY AND TONIGHT.

LMZ643>646-131500-
/O.CON.KMKX.UP.W.0001.000000T0000Z-160213T1500Z/
/O.CON.KMKX.SC.Y.0015.000000T0000Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CST SAT FEB 13 2016

...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 AM CST
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS THIS MORNING WITH HIGHER
  WIND GUSTS. WAVES 2 TO 4 FEET THIS MORNING...THEN SUBSIDING. 

* FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED IN ICE FREE 
  AREAS...ESPECIALLY TOWARD OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

&&

$$


WWW.WEATHER.GOV/MKX
123 
WHUS73 KMKX 131511
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 AM CST SAT FEB 13 2016

...HEAVY FREEZING SPRAY WARNING AND SMALL CRAFT ADVISORY HAS
EXPIRED...

.WINDS HAVE WEAKENED AND WAVE HEIGHTS HAVE DECREASED THIS MORNING
AS AN AREA OF HIGH PRESSURE CONTINUES TO MAKE ITS WAY INTO THE
REGION. THUS...THE HEAVY FREEZING SPRAY WARNING AND SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE. LIGHTER WINDS AND LOW WAVE
HEIGHTS WILL PREVAIL FOR THE REST OF THE TODAY INTO TONIGHT.

LMZ643>646-131615-
/O.EXP.KMKX.UP.W.0001.000000T0000Z-160213T1500Z/
/O.EXP.KMKX.SC.Y.0015.000000T0000Z-160213T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 AM CST SAT FEB 13 2016

...HEAVY FREEZING SPRAY WARNING HAS EXPIRED...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE HEAVY FREEZING SPRAY WARNING IS NO LONGER IN EFFECT.

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

JTS

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:17 PM CST, 20 minutes earlier.

Area forecast discussion, Feb 11, 3:17 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CST THU FEB 11 2016

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

CLOUDS WILL INCREASE TONIGHT AS A WEAK AREA OF LOW PRESSURE MOVES
SOUTHWEST OF THE STATE. SOUNDINGS SHOW THE LOWEST 4K FT SATURATING
TONIGHT IN SOUTH-CENTRAL WI BUT SNOW ASSOCIATED WITH IT SHOULD STAY
SOUTHWEST OF THE STATE WHERE THERE IS BETTER FORCING. GUSTY
NORTHWEST WINDS WILL DEVELOP FRIDAY AFTERNOON WITH HIGH PRESSURE
OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER THE EASTERN GREAT
LAKES. WITH HIGHS IN THE TEENS DAYTIME WIND CHILL VALUES ARE
EXPECTED TO BE AROUND -5 TO 0 DEG.

.FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE HIGH

ARCTIC HIGH PRESSURE WILL MOVE ACROSS THE AREA DURING THIS PERIOD.
THE AXIS OF THE HIGH WILL BE CENTERED OVER SRN WI LATE SATURDAY
AFTERNOON INTO THE EVENING...IT THEN SLIDES QUICKLY ESE SATURDAY
NIGHT. FRIDAY NIGHT/SATURDAY MORNING LOWS MAY BE THE COLDEST OF
THIS STRETCH. ALL OF SOUTHERN WISCONSIN SHOULD BE BELOW ZERO WITH
WIND CHILLS -17 TO -25 BELOW ZERO. SATURDAY NIGHT LOWS WILL LIKELY
OCCUR AROUND MIDNIGHT...THEN SLOWLY RISE TOWARD SUNRISE SUNDAY AS
WE GET INTO A RETURN FLOW ON THE BACKSIDE OF THE RETREATING HIGH.
WE COULD SEE SOME LIGHT SNOW JUST MAKE IT INTO AREAS SOUTHWEST OF
MADISON JUST PRIOR TO 12Z IN THE RETURN FLOW WARM AIR ADVECTION.

.SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

THE FIRST OF A SERIES OF NORTHWEST CLIPPER SHORT WAVES WILL ARRIVE
ON SUNDAY. THE SOUNDINGS SUGGEST COLUMN SATURATION WILL BE VERY
RAPID...ESPECIALLY FROM MADISON ON WEST...WITH AN EXCEPTIONALLY
DEEP DENDRITE GROWTH REGION DEVELOPING ON BOTH THE NAM AND THE
GFS FOR SOUTHERN WISCONSIN. THE NAM IS MUCH SLOWER THAN THE GFS
AND ECMWF IN PUSHING THE LIGHT SNOW ACROSS SOUTHERN WISCONSIN ON
SUNDAY. THIS IS LIKELY THE RESULT OF SO MUCH DRY AIR THAT WILL
NEED TO BE ERODED BEFORE ANY PRECIP REACHES THE GROUND. THE NAM IS
LIKELY ONTO THE RIGHT TREND AND WILL BLEND THE NAM WITH A
GFS/ECMWF PROGRESSION. RATIOS ARE VERY HIGH...SO THIS WILL BE A
DRY SNOW. ABOUT 1 TO 3 INCHES LOOKS GOOD FOR NOW...HIGHEST SOUTHWEST
OF MADISON...LOWER IN THE FAR EAST WHERE THE DRIER AIR WILL HELP
TO KEEP AMOUNTS A BIT LOWER.

.MONDAY INTO TUESDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

AS MENTIONED ABOVE...THE NORTHWEST FLOW WILL BE NOISY WITH A FEW
MID LEVEL SHORT WAVES CLIPPING THROUGH. THIS WILL KEEP THE CHANCE
OF LIGHT SNOW IN THE FORECAST THROUGH THE EARLY PART OF NEXT WEEK.
SNOW AMOUNTS LOOK VERY LIGHT AND SHOULDN/T HAVE MUCH IMPACT AROUND
THE AREA. HIGH TEMPS WILL BE GRADUALLY WARMING TOWARD THE FREEZING
MARK BY TUESDAY.

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE IS HIGH.

WE SHOULD GET UNDER SOME QUIETER HIGH PRESSURE FOR THE MIDDLE OF
NEXT WEEK. THERE IS A VERY SMALL CHANCE OF LIGHT SNOW WEDNESDAY...
PROBABLY EARLY IN THE DAY...THEN DRY. HIGHS WILL BE IN THE UPPER
20S TO MID 30S.

&&

.AVIATION/00Z TAFS/...

CLOUDS WILL INCREASE TONIGHT AS WEAK LOW PRESSURE SLIDES SOUTHWEST
OF THE STATE. MVFR CEILINGS ARE POSSIBLE IN SOUTHWEST AND SOUTH-
CENTRAL WI LATE TONIGHT AND EARLY FRIDAY MORNING WITH THE LOW BUT I
DONT HAVE ENOUGH CONFIDENCE TO INCLUDE IN TAFS AT THIS TIME.
NORTHWEST WINDS WILL INCREASE FRIDAY WITH GUSTS 20 TO 30 KTS DURING
THE AFTERNOON. HIGHEST GUSTS WILL BE IN FAR SOUTHERN AND SOUTHEAST
WI AND WILL LINGER INTO THE EARLY EVENING.

&&

.MARINE... A TIGHT PRESSURE GRADIENT WILL DEVELOP ON FRIDAY BETWEEN
HIGH PRESSURE OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER THE
EASTERN GREAT LAKES. WEST WINDS WILL INCREASE AND BECOME NORTHWEST
BY THE AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH SATURDAY MORNING. EXPECT FRIDAY AFTERNOON GUSTS UP
TO 30 KTS WITH SOME HIGHER GUSTS TO 35 KTS POSSIBLE DURING THE
EVENING TOWARD THE OPEN WATERS. WINDS ARE EXPECTED TO DROP BELOW
SMALL CRAFT ADVISORY LEVELS LATE SATURDAY MORNING BUT HIGH WAVES
WILL LIKELY CONTINUE THROUGH THE MORNING OR EARLY AFTERNOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON FRIDAY TO 9 AM CST SATURDAY FOR
     LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...MARQUARDT
FRIDAY NIGHT THROUGH THURSDAY...DAVIS
Hazardous weather outlook, Feb 11, 3:21 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CST THU FEB 11 2016

WIZ046-047-051-052-056>060-062>072-122130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
321 PM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WIND CHILLS ARE FORECAST TO DROP INTO THE 15 TO 25 DEGREES BELOW
ZERO RANGE ON SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-122130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 PM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY AFTERNOON INTO SATURDAY
MORNING DUE TO BRISK AND GUSTY NORTHWEST WINDS AHEAD OF HIGH
PRESSURE BUILDING INTO THE WESTERN GREAT LAKES. FREEZING SPRAY IS
EXPECTED.

DAVIS

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.